# SDR DHL2003604502

- Difficulty date: May 5, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 56563512
- Part serial: 04030306
- Condition: Delaminated
- Location: Wing To Body
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE - NR 708 FILLET OUTER SKIN DELAMINATED STA 980.000 - 1040.000.  REMOVED AND REPLACED NR 708 FILLET ON RT WING UPPER SURFACE, STA 980.000 - STA 1040.000 IAW SRM 51-3-0 PG 1.
